# SDR P5CA2017011300024

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,988 hours, 19,917 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FWD AND AFT CABIN TEMPERATURE CONTROLLERS, TEMP WAS 27* ON FULL COLD.  BOTH PACK OPERATION CHECKED NORMAL IAW AMM 21-51-00 / 001.
